# SDR C2XA07IA157

- Difficulty date: June 29, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 12,451 hours, 6,711 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2281, THE CREW REPORTED A STRONG FUEL SMELL IN THE COCKPIT AFTER ROTATION THAT DISSIPATED AROUND 1000 TO 1200 FEET AGL.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE GROUND RAN BOTH ENGINES AND APU, OPERATIONALLY CHECKED THE PACKS SYSTEM WITH NO DEFECTS OR LEAKS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
